Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 355, Number 9

All articles in this issue are freely accessible.

Accelerating the convergence of the method of alternating projections
Heinz H. Bauschke, Frank Deutsch, Hein Hundal and Sung-Ho Park.
Trans. Amer. Math. Soc. 355 (2003), 3433-3461
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1990157
Anderson’s double complex and gamma monomials for rational function fields
Sunghan Bae, Ernst-Ulrich Gekeler, Pyung-Lyun Kang and Linsheng Yin.
Trans. Amer. Math. Soc. 355 (2003), 3463-3474
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1990158
Remarks about uniform boundedness of rational points over function fields
Lucia Caporaso.
Trans. Amer. Math. Soc. 355 (2003), 3475-3484
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1990159
Irreducibility of equisingular families of curves
Thomas Keilen.
Trans. Amer. Math. Soc. 355 (2003), 3485-3512
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1990160
Planar convex bodies, Fourier transform, lattice points, and irregularities of distribution
L. Brandolini, A. Iosevich and G. Travaglini.
Trans. Amer. Math. Soc. 355 (2003), 3513-3535
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1990161
A free boundary problem for a singular system of differential equations: An application to a model of tumor growth
Shangbin Cui and Avner Friedman.
Trans. Amer. Math. Soc. 355 (2003), 3537-3590
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1990162
Sharp Fourier type and cotype with respect to compact semisimple Lie groups
José García-Cuerva, José Manuel Marco and Javier Parcet.
Trans. Amer. Math. Soc. 355 (2003), 3591-3609
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1990163
Left-determined model categories and universal homotopy theories
J. Rosicky and W. Tholen.
Trans. Amer. Math. Soc. 355 (2003), 3611-3623
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1990164
The combinatorial rigidity conjecture is false for cubic polynomials
Christian Henriksen.
Trans. Amer. Math. Soc. 355 (2003), 3625-3639
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1990165
Zero entropy, non-integrable geodesic flows and a non-commutative rotation vector
Leo T. Butler.
Trans. Amer. Math. Soc. 355 (2003), 3641-3650
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1990166
Complete homogeneous varieties: Structure and classification
Carlos Sancho de Salas.
Trans. Amer. Math. Soc. 355 (2003), 3651-3667
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1990167
A path-transformation for random walks and the Robinson-Schensted correspondence
Neil O'Connell.
Trans. Amer. Math. Soc. 355 (2003), 3669-3697
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1990168
On the Iwasawa $𝜆$-invariants of real abelian fields
Takae Tsuji.
Trans. Amer. Math. Soc. 355 (2003), 3699-3714
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1990169
Pseudo-holomorphic curves in complex Grassmann manifolds
Xiaoxiang Jiao and Jiagui Peng.
Trans. Amer. Math. Soc. 355 (2003), 3715-3726
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1990170
The periodic Euler-Bernoulli equation
Vassilis G. Papanicolaou.
Trans. Amer. Math. Soc. 355 (2003), 3727-3759
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1990171
Singularities of the hypergeometric system associated with a monomial curve
Francisco Jesús Castro-Jiménez and Nobuki Takayama.
Trans. Amer. Math. Soc. 355 (2003), 3761-3775
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1990172
Asymptotics for logical limit laws: When the growth of the components is in an RT class
Jason P. Bell and Stanley N. Burris.
Trans. Amer. Math. Soc. 355 (2003), 3777-3794
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1990173
Combinatorics of rooted trees and Hopf algebras
Michael E. Hoffman.
Trans. Amer. Math. Soc. 355 (2003), 3795-3811
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1990174
Connections with prescribed first Pontrjagin form
Mahuya Datta.
Trans. Amer. Math. Soc. 355 (2003), 3813-3824
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1990175
Self-intersection class for singularities and its application to fold maps
Toru Ohmoto, Osamu Saeki and Kazuhiro Sakuma.
Trans. Amer. Math. Soc. 355 (2003), 3825-3838
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1990176
Erratum to “Arens regularity of the algebra $A ⊗ B$”
A. Ülger.
Trans. Amer. Math. Soc. 355 (2003), 3839-3839
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1990177
Erratum to “Spherical classes and the algebraic transfer”
Nguyên H. V. Hung.
Trans. Amer. Math. Soc. 355 (2003), 3841-3842
Abstract, references and article information
Full-text PDF Free Access     Request Permissions